ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhattacharyya, Tirthankar and Eschmeier, Joerg and Sarkar, Jaydeb (2005) Characteristic Function of a Pure Commuting Contractive Tuple. In: Integral Equations and Operator Theory, 53 (1). pp. 23-32.

This list was generated on Mon Oct 21 18:26:31 2019 IST.